# SDR IPXA2572431

- Difficulty date: February 26, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 27,427 hours, 18,603 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143N52743
- Condition: Gouged
- Location: Bs 870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN DECK CARGO TRACK BS 870, RBL 25 UPPER SURFACE IS WORN AND GOUGED.  REPAIRED MAIN CARGO TRACK IAW SRM 53-00-52-2R, REPAIR 5, REV 83.
